Acute urticaria and hepatitis complicating high‐dose methotrexate therapy

Zakiya Al‐Lamki, Eileen Thomas, Nagwa El‐Banna, Norman Jaffe

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We report an unusual case of anaphylaxis and hepatitic dysfunction in a child with the administration of the twenty‐third course of high‐dose methotrexate. The latter had been used as an adjuvant to prevent pulmonary metastases and the prior 22 courses had been well tolerated. An attempt to reinstate methotrexate after the twenty‐third course was again followed by a similar reaction. © 1995 Wiley‐Liss, Inc.

Original languageEnglish
Pages (from-to)137-140
Number of pages4
JournalMedical and Pediatric Oncology
Volume24
Issue number2
DOIs
Publication statusPublished - 1995

    Fingerprint

Keywords

  • hepatitis
  • high dose methotrexate
  • urticaria

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Oncology
  • Cancer Research

Cite this